Logo BSU

Please use this identifier to cite or link to this item: http://elib.bsu.by/handle/123456789/12811
Title: Geometric structure and classification of infinite-dimensional halfspaces
Authors: Gorokhovik, V. V.
Shinkevich, E. A.
Issue Date: 2000
Publisher: Polish Academy of Sciences, Institute of Mathematics
Citation: Banach Center Publications. V. 53. P. 121-138.
Abstract: Using an analytical representation of finite-dimensional halfspaces with aid of linear operators and lexicographical orders J.-E. Martinez–Legaz and I. Singer have classified halfspaces of a finite-dimensional vector space by types and ranks. In the paper we extend their classification to infinite-dimensional halfspaces. Our approach to classification is based on order and geometric characterizations of halfspaces rather than any analytical representations of ones.
URI: http://elib.bsu.by/handle/123456789/12811
Appears in Collections:Архив статей механико-математического факультета до 2016 г.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.